User Reviews for Ziac
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Ziac.
Reviews for Ziac to treat High Blood Pressure
"I feel better in general, however there are times I feel awful, and when my BP was tested during one of those times it was lower than without meds, but still too high 140/90. However without meds, I feel awful all the time. Side effects include leg cramps, calf twitching, and excessive urination. Cramps are semi-relieved by staying hydrated. Tiredness and dizziness stopped after the first couple days. I am on the lowest dose, I suspect my doctor will increase it a bit."
Adelebethcp (taken for 1 to 6 months) January 31, 2016
|0 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"This is the first regular medicine I started to take -it did get my blood pressure down-no side effects that I noticed but now a couple of years into it my pulse/heart rate has perhaps become too low (48). I am on the lowest prescribed dose and may have to stop or change. My main source of stress (teen) has left so maybe I don't need it anymore."
midlifestressedmom (taken for 2 to 5 years) May 9, 2013
|9 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Took one dose of Ziac, for first time, felt tenderness, tightness, and pressure in right chest area, short of breath, became weak, left arm became numb, felt like pins and needles were sticking me, ended up at emergency room with chest pains, but blood pressure was lowered, felt very fatigued, still feel extremely tired. Moving extremely slow. "
personwhoknowhowmybodyfeel November 4, 2011
|12 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Worked very good the first time I was prescribed it, was taken off it and 5 years later represcribed. It did little to lower my hypertension on the second round. Little side effects, maybe coughing a little more, that's about it. It was okay the first time but failed on the second."
chefedemaquina June 19, 2011
|4 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"After about 2 months and my dosage upped my blood pressure is still too high. I have severe heartburn and my Raynaud's is far worse than before. Couldn't function to get money out of my wallet, my fingers were so bad. I live in FL and my fingers and toes have been white for over a week."
Anonymous January 12, 2011
|7 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have been taking this medication for about 2 weeks now. It has lowered my blood pressure tremendously, but the side effects are great for me. I am so tired ALL day. This is very unusual for me because I do not sleep during the day. I have found myself laying down about 11am for a nap and not waking up until 4 or 5 pm. Not like me at all."
lynn3011 September 15, 2009
|19 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"It's helped my blood pressure greatly (at times I went to the ER with it above 180) and I am under 35 years. The only problem is that it caused a lot of mid-section weight gain. The doctor said this was normal. But, with a history of an eating disorder, the rapid gain in this section can be emotionally trying (I now eat a healthy diet and exercise yet the weight still came on). I am also very fatigued throughout the day. Doctor says sometimes that may lesson with taking them (on them for 6 months). But, with a child and work and all else this kind of fatigue is hard to deal with. GREAT for it's purpose, but side effects could be to much for some."
Anonymous July 25, 2009
|18 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"This medicine is very good at keeping my blood pressure normal and I have no complications. My pressure has gone from 151/110 to 117/75 which is good, with the only caveat being that I urinate more often than before I started taking it, especially in the morning after I take it."
MalTemk December 30, 2008
|20 users found this comment helpful. Did you? Yes No||Report as inappropriate|